# SDR IPXA2176476

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RCGSK1005
- Part serial: 85
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLT AFT LOOP A FAULT LIGHT ILLUMINATED AND EXTINGUSHED TWICE.  MAIN DECK CARGO FIRE WARNING CAME ON NEXT.  DURING RETURN TO PDX WARNING EXTINGUISHED.     REPLACED MAIN DECK CARGO COMPARTMENT SMOKE DETECTION CONTROL UNIT 50WU 3 IAW MM 26-19-34-0401 AND 26-19-00-0501.  SYS OPS CHECKS OK IPC 2 6-19-08-02.
